# SDR YENA20141106243

- Difficulty date: November 6, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 38,674 hours, 13,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Part time: 38,655 hours, 13,437 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS CHECK OF EMERGENCY LIGHTS FAILED.  FOUND BATTERY FAULT AT EPSU 11WL, EMERGENCY LEFT, R & R BATTERY AT EPSU 11WL IAW AMM 33-51-38.  OPS TEST OF EMERGENCY LIGHTS NOW TESTS OK.
